# SDR CA121015008

- Difficulty date: October 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Engine: Cfmint CFM565A5
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE APU FAILED AS THE ACFT WAS PARKED ON THE GATE.  SMOKE WAS SEEN COMING FROM THE APU. THE SMOKE QUICKLY DISSIPATED. EMS WAS CALLED AS A PRECAUTION.  THERE WAS NOT ADVERSE REACTION AS PASSENGERS DEPLANED.  APU INSPECTION FOUND GUIDE VANES MISSING AND MELTED METAL IN APU TAIL PIPE. IAW AMM 49-00-00, APU INTAKE PLENUM CHECKED NO FAULTS & CLEANED. IAW T/C 2-492000-04AC01.  APU REPLACED IAW T/C A32X-49-11-11-000-001-0100 & T/C A32X-49-11-11-400-001-0100.  APU CHECKED SERVICEABLE.
